# SDR IPXA2015041287988

- Difficulty date: March 26, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,211 hours, 9,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143N80502
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INNER CHORD BS 480-BS 487 HAS 4 EA DAMAGED HOLES.  REPAIRED HOLES IAW REO G18847 AND UPS EO B757-5340-57167-A.
